MAUDE Adverse Event Report: NEVRO CORP. NEVRO; NEVRO SENZA

NEVRO CORP. NEVRO; NEVRO SENZA
Model Number EPMD1040
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/05/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Nevro is awaiting the return of the insertion needle.The manufacturing records were reviewed and no non-conformities were found.
 
Event or Problem Description
It was reported to nevro that the insertion needle detached from the hub during the trial procedure.The physician was able to remove the insertion needle without incident and there were no injuries to the patient.The procedure was completed with no further reports of complications and the patient had a successful trial.
 
Additional Manufacturer Narrative
Follow-up indicated that the device was discarded and not available for return.This issue has been addressed with the manufacturer and corrective action has been implemented.Review of the severity and occurrence rate for this type of event shows that the overall risk is within acceptable limits.

Brand Name
NEVRO
Common Device Name
NEVRO SENZA
Manufacturer (Section D)
NEVRO CORP.
1800 bridge parkway
redwood city CA 94065
MDR Report Key8480914
Report Number3008514029-2019-00117
Device Sequence Number13718805
Product Code LGW
UDI-Device Identifier00818788020338
UDI-Public00818788020338
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P130022
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/21/2023
Device Model NumberEPMD1040
Device Lot Number12148539
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2019
Supplement Date Received by Manufacturer03/05/2019
Initial Report FDA Received Date04/03/2019
Supplement Report FDA Received Date05/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age74 YR